# SDR DALA2017070205148

- Difficulty date: June 25, 2017
- Submitted: July 3, 2017
- Operation: Air carrier
- Aircraft: N927DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53589
- Aircraft time: 42,963 hours, 28,351 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY POWER SUPPLY BS-229 INOPERATIVE.  REMOVED AND REPLACED BATTERY ASSEMBLY.  OPERATION CHECKS GOOD.
